Table of Contents
ISRN Mathematical Analysis
Volume 2013 (2013), Article ID 908753, 7 pages
http://dx.doi.org/10.1155/2013/908753
Research Article

On the Honesty in Nonlocal and Discrete Fragmentation Dynamics in Size and Random Position

Department of Mathematical Sciences, North-West University, Mafikeng 2735, South Africa

Received 19 April 2013; Accepted 22 May 2013

Academic Editors: M. Escobedo and K. Ezzinbi

Copyright © 2013 S. C. Oukouomi Noutchie and E. F. Doungmo Goufo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. C. Oukouomi Noutchie and E. F. Doungmo Goufo, “On the Honesty in Nonlocal and Discrete Fragmentation Dynamics in Size and Random Position,” ISRN Mathematical Analysis, vol. 2013, Article ID 908753, 7 pages, 2013. doi:10.1155/2013/908753